# SDR QXEA2009101900827

- Difficulty date: October 14, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 5,871 hours, 6,369 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209076B
- Part serial: 1029
- Condition: Malfunctioned
- Location: Bleed Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, NR 1 BLEED HOT CAUTION LIGHT ILLUMINATED. PERFORMED EMERY/ABNORMAL CHECKLISTS. WITH NR 1 BLEED SWITCH OFF, NR 1 BLEED HOT CAUTION REMAINED ILLUMINATED.  REMOVED AND REPLACED NR 1 ENG BLEED OVER TEMPERATURE SWITCH IAW AMM TASK 36-11-16-000-801, AND INSTALLED IAW AMM TASK 36-11-16-400-801. GROUND RAN ACFT, CAUTION LIGHT DID NOT RETURN.  NO OTHER DEFECTS NOTED.
